MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 11" (28 CM) APPX 1.1ML, SMALLBORE EXT SET W/3-PORT NANOCLAVE¿ MANIFOLD, CHECK VA; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 11" (28 CM) APPX 1.1ML, SMALLBORE EXT SET W/3-PORT NANOCLAVE¿ MANIFOLD, CHECK VA; STOPCOCK, I.V. SET
Catalog Number AM3127
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation has not yet been completed.
 
Event or Problem Description
The event occurred on an unspecified date and involved a 11" (28 cm) appx 1.1ml, smallbore ext set w/3-port nanoclave¿ manifold, check valve, clave¿ clear, clamp, luer lock.The customer reported that the patient had a peripheral intravenous line (piv) and smoc lipids infusing when the nurse noticed the patient¿s linens were soaked.The leak appeared to come from the collar and extension bond of the set.When they changed and ran a single line, they noticed there was no leaking.It was in use throughout the night after hanging fluids the day before.They went back to infusing through the manifold and then noticed the leaking.There was patient involvement, no adverse event and there was delay in therapy.There were 4 instances reported on unspecified dates.
 
Additional Manufacturer Narrative
Received one new device for evaluation along with one used 50 ml bd syringe and one used yellow tubing with filter; as received, no physical damage or other anomalies observed.The sample was tested according to procedure and a leak from between adaptor and nanoclave manifold body's thread was observed, no additional leak was observed along the set.Complaint of leaking from the collar and extension bond of the set can be confirmed based on the physical used sample evaluation.The probable cause was due to an incomplete insertion during manual process assembly during manufacturing.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
11" (28 CM) APPX 1.1ML, SMALLBORE EXT SET W/3-PORT NANOCLAVE¿ MANIFOLD, CHECK VA
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21978285
Report Number9617594-2025-00928
Device Sequence Number20649271
Product Code FMG
UDI-Device Identifier00887709122949
UDI-Public(01)00887709122949(17)270201(10)5782880
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM3127
Device Lot Number5782880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SMOC (LIPIDS)
Patient SexUnknown